Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 33, NWS Detroit, MI

July 23, 2017Huron County, Tuscola County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 23, 2017, 5:30 PM EDT for Huron County, Tuscola County, Michigan. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2017, 5:30 PM EDT (21:30 UTC)
Expired
Jul 23, 2017, 6:30 PM EDT
In force
60 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huron County, MI, Tuscola County, MI

The radar

The Detroit radar (KDTX), 132 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:30 PM EDTTSTM WND DMGCaseville, MIHURON COUNTY DISPATCH REPORTS POWER LINES DOWN NEAR CASEVILLE.
Jul 23, 5:30 PM EDTHAIL 0.75Caseville, MIDIME-SIZED HAIL FELL FOR 10 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

569 
WUUS53 KDTX 232130
SVRDTX
MIC063-157-232230-
/O.NEW.KDTX.SV.W.0033.170723T2130Z-170723T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
530 PM EDT SUN JUL 23 2017

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Northern Tuscola County in southeastern Michigan...
  Huron County in southeastern Michigan...

* Until 630 PM EDT

* At 529 PM EDT, severe thunderstorms were located along a line
  extending from near Port Austin to near Quanicassee, moving
  southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near, 
  Port Austin around 540 PM EDT. 
  Kinde around 550 PM EDT. 
  Akron and Fairgrove around 555 PM EDT. 
  Caro and Port Hope around 610 PM EDT. 

Other locations impacted by these severe thunderstorms include Bad
Axe, Akron, Port Austin, Port Hope, Caro, Caseville, Sebewaing,
Gagetown, Unionville and Kinde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4407 8286 4401 8272 4396 8268 4346 8343
      4368 8387 4362 8368 4372 8359 4375 8351
      4379 8348 4387 8349 4394 8344 4395 8334
      4400 8328 4403 8310 4407 8305
TIME...MOT...LOC 2129Z 307DEG 26KT 4407 8310 4367 8368 

HAIL...1.00IN
WIND...60MPH
 
$$

SC
3 follow-up statements
372 
WWUS53 KDTX 232145
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
545 PM EDT SUN JUL 23 2017

MIC063-157-232230-
/O.CON.KDTX.SV.W.0033.000000T0000Z-170723T2230Z/
Tuscola MI-Huron MI-
545 PM EDT SUN JUL 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN TUSCOLA AND HURON COUNTIES...

At 544 PM EDT, severe thunderstorms were located along a line
extending from near Port Austin to Quanicassee, moving southeast at
30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Kinde around 550 PM EDT. 
  Fairgrove around 555 PM EDT. 

Other locations impacted by these severe thunderstorms include Bad
Axe, Akron, Port Austin, Port Hope, Caro, Caseville, Sebewaing,
Gagetown, Unionville and Kinde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4401 8272 4396 8268 4346 8343 4361 8371
      4362 8368 4372 8358 4375 8351 4379 8348
      4387 8349 4393 8344 4395 8334 4400 8328
      4403 8310 4407 8305 4407 8286
TIME...MOT...LOC 2144Z 325DEG 26KT 4400 8301 4356 8367 

HAIL...1.00IN
WIND...60MPH
 
$$

SC
133 
WWUS53 KDTX 232208
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
608 PM EDT SUN JUL 23 2017

MIC063-232217-
/O.CAN.KDTX.SV.W.0033.000000T0000Z-170723T2230Z/
Huron MI-
608 PM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR HURON COUNTY IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 4370 8347 4367 8346 4367 8322 4366 8313
      4346 8343 4361 8371 4362 8368 4372 8358
TIME...MOT...LOC 2207Z 337DEG 22KT 4370 8323 4351 8354 

$$

MIC157-232230-
/O.CON.KDTX.SV.W.0033.000000T0000Z-170723T2230Z/
Tuscola MI-
608 PM EDT SUN JUL 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN TUSCOLA COUNTY...

At 607 PM EDT, severe thunderstorms were located along a line
extending from near Owendale to Fairgrove, moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
northern Tuscola County, including the following locations: Akron,
Caro, Gagetown, Unionville, Fairgrove, Colling, Colwood, Wisner,
Ellington and Bay Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4370 8347 4367 8346 4367 8322 4366 8313
      4346 8343 4361 8371 4362 8368 4372 8358
TIME...MOT...LOC 2207Z 337DEG 22KT 4370 8323 4351 8354 

HAIL...1.00IN
WIND...60MPH
 
$$

SC
512 
WWUS53 KDTX 232220
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
620 PM EDT SUN JUL 23 2017

MIC157-232230-
/O.EXP.KDTX.SV.W.0033.000000T0000Z-170723T2230Z/
Tuscola MI-
620 PM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TUSCOLA COUNTY WILL
EXPIRE AT 630 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.

LAT...LON 4370 8347 4367 8346 4367 8322 4366 8313
      4346 8343 4361 8371 4362 8368 4372 8358
TIME...MOT...LOC 2220Z 307DEG 26KT 4365 8315 4346 8346 

$$

SC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:25 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 23, 3:25 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
325 PM EDT Sun Jul 23 2017

.DISCUSSION...

Regional satellite data show a compact mid level low rotating into
ern Upper Mi/ern Lake Superior. There is good agreement among the
12Z model suite in showing this low advancing into ern Ontario/SW
Quebec tonight through Monday as an open wave. The associated mid
level height falls have been pushing across Lower Mi all day. There
are now indications in radar that the cap over Se Mi is being
eroded. The 18Z meso analysis shows a region of enhanced sfc
convergence along the I-94 corridor and to some extent across
western Lower Mi (where a trough is developing in the lee of Lake
Michigan). It is this trough that is expected to enhance low level
convergence as it slowly pushes east into Se Mi late this afternoon
and evening. Thus, scattered to numerous coverage of
showers/thunderstorms can be expected as this sfc convergence
interacts with the moist and moderately unstable environment over Se
Mi, primarily through 00Z.

Taking into consideration latest sfc observations and SPC meso
analysis, 0-1km MLCAPE looks to be between 1000 and 1500 j/kg. With
700-500mb lapse rates around 6 deg C/KM and 0-6km bulk shear values
near 30 knots, Given the ample moisture and marginal wind shear,
expect convective mode to be primarily multi cell clusters with some
embedded strong to severe thunderstorms. Strong winds and hail
appear the greatest severe concerns. The sfc trough axis and
instability is expected to slide east of the forecast area in the 00
to 03Z time frame, with mid level dry airexpanding across the area.
This will end the risk of additional convection by late evening.

Sfc low pressure is forecast to consolidate over the ern Great Lakes
tonight into Monday, while sfc troughing holds across srn Lake
Huron. This will support low level cyclonic flow across the area
through the day Monday. The region of low clouds now blanketing
Upper Michigan will slide across Lake Huron and nrn Lower Mi tonight
before filtering into Se Mi early Mon morning. The low level
cyclonic flow combined with the added moisture flux off Lake Huron
within a low level thermal trough will support extensive cloud cover
through much of the day Monday. The degree of low level moisture is
such that areas of drizzle and/or light showers may affect portions
of the northern sections of forecast area late tonight into Monday,
with the thumb region likely seeing more persistent light showers
off the lake. Within the low level thermal trough and cloud cover,
Monday highs will remain in the 70s (upper 60s along Lake Huron).
Mid level ridging and sfc high pressure will expand across Lower Mi
Mon night into Tuesday, bringing much drier conditions to area.

The next round of active weather will arrive late Wednesday into
Thursday as a cold front pushes through the region. Ahead of the
front on Wednesday, increasing southwest flow as high pressure
departs the region will bring warmer, more humid conditions with
highs in the mid to upper 80s. A period of showers and thunderstorms
is expected ahead of the frontal passage Wednesday night into
Thursday. Frontal passage timing varies slightly among model
guidance with the ECMWF favoring a later passage on Thursday while
the GFS and GEM favor an earlier passage on Thursday morning. High
pressure then builds back into the region Friday into next weekend
bringing a return to dry, pleasant conditions with highs ranging
from the mid 70s to lower 80s and lows in the mid 50s to lower 60s.

&&

.MARINE...

The relatively weak winds across the region this afternoon are the
result of a broad region of disorganized low pressure centered over
Lower Michigan. This low will slide across the eastern Great Lakes
tonight and will deepen across Lake Ontario on Monday. A surface
trough axis will reside across far southern Lake Huron into Monday
morning before pulling east Monday afternoon. There will be an
enhanced north-northeasterly gradient on the back side of this sfc
trough across Lake Huron. Cooler air overspreading the relatively
warm lake will also boost mixing depths. The result will be a push
of stronger winds (20 to 30 knots) across Lake Huron tonight
through the day Monday. This will support increasing wave heights
and rough conditions for small craft, especially across southern
Lake Huron. Winds and waves will then decrease Monday night into
Tuesday as high pressure builds in from the west.

&&

.PREV DISCUSSION...
Issued at 110 PM EDT Sun Jul 23 2017

AVIATION...

Satellite and mesoanalysis indicate some surface based instability
developing entering early afternoon while low pressure remains
diffuse over lower Michigan. In the absence of better surface
focusing in the pressure field, expect best storm development will
be more isolated and/or a little later while cumulus churns under the
850-700 mb inversion. A prefrontal trough is forecast to sharpen up
during mid to late afternoon as the upper level circulation
approaches, both of which should give a boost to coverage and
intensity of storms mid afternoon into early evening. Otherwise,
ceiling will continue to trend upward into VFR and remain well into
the night before the associated cold front moves through the region.
The front will pull a large area of borderline IFR/MVFR clouds over
SE Michigan late tonight that will persist into Monday afternoon.

For DTW... Mid to late afternoon timing is preferred for the
greatest coverage of thunderstorms in D21 and affecting DTW. Activity
will clear DTW around 23Z as a weak prefrontal trough slides to the
east. Timing on the cold front and arrival of MVFR ceiling around 10Z
looks good.

//DTW THRESHOLD PROBABILITIES...

* Moderate for thunderstorms during late afternoon.

* High for ceiling at or below 5000 feet during afternoon and again
  late tonight.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from Monday morning through Monday evening
     for MIZ048-049-055-063.

Lake Huron...Small Craft Advisory from 8 AM to 8 PM EDT Monday for LHZ421-422-
     441.

     Small Craft Advisory from 9 AM Monday to 4 AM EDT Tuesday for
     LHZ442-443.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...SC/JD
MARINE.......SC
AVIATION.....BT

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 23, 3:36 AM EDT, 13 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
336 AM EDT Sun Jul 23 2017

MIZ047>049-053>055-060>063-068>070-075-076-082-083-240815-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
336 AM EDT Sun Jul 23 2017

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today as a cold front moves
through the region. Isolated severe thunderstorms will be possible
this afternoon with the main hazard being damaging wind gusts to 60
mph. Storm motion will be to the east at 30 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous beach conditions are possible on Monday along the Huron
County shore. Refer to the latest coastal hazard message, CFWDTX, for
additional information.

The next chance of thunderstorms will occur Wednesday night into
Thursday as another cold front moves through the Great Lakes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-240815-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
336 AM EDT Sun Jul 23 2017

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today as a cold front moves
through the region. Isolated severe thunderstorms will be possible
this afternoon with the main hazard being damaging wind gusts to 50
knots. Storm motion will be to the east at 30 knots.

A Small Craft Advisory is in effect for portions of the Lake Huron
nearshore waters overnight. Refer to the latest marine weather
message, MWWDTX, for additional information.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The Small Craft Advisory continues through early Monday evening.

The next chance of thunderstorms will occur Wednesday night into
Thursday as another cold front moves through the Great Lakes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

DG

In the hours before

Local storm report, Jul 23, 3:36 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
336 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     DEERFIELD               41.89N 83.78W
07/23/2017  M54 MPH          LENAWEE            MI   PUBLIC

            54 MPH WIND GUST MEASURED WITH HANDHELD ANEMOMETER JUST
            NORTH OF DEERFIELD. REPORT VIA TWITTER.

&&

JD
Local storm report, Jul 23, 4:12 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
412 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     1 S IDA                 41.90N 83.57W
07/23/2017                   MONROE             MI   BROADCAST MEDIA

            MONROE NEWS REPORTS TREES AND LIMBS DOWN NEAR THE CORNER
            OF LEWIS AND ALBAIN.

&&

SC
Local storm report, Jul 23, 4:27 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
427 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     5 SSW MONROE            41.84N 83.41W
07/23/2017                   MONROE             MI   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN AT OTTER CREEK AND TOLEDO
            BEACH ROAD AREA NEAR I-75.

&&

JD
Special weather statement, Jul 23, 4:40 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
440 PM EDT SUN JUL 23 2017

MIZ048-232115-
Bay MI-
440 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAY COUNTY UNTIL 515
PM EDT...

At 440 PM EDT, Doppler radar indicated a strong thunderstorm near
Pinconning, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pinconning and Mount Forest.

LAT...LON 4397 8404 4391 8403 4392 8389 4390 8380
      4388 8357 4389 8347 4384 8349 4387 8350
      4390 8388 4376 8390 4374 8387 4368 8366
      4370 8361 4374 8352 4371 8354 4369 8355
      4366 8359 4381 8417 4398 8410
TIME...MOT...LOC 2040Z 276DEG 22KT 4389 8405

SC
Special weather statement, Jul 23, 5:16 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
516 PM EDT SUN JUL 23 2017

MIZ049-054-232200-
Huron MI-Tuscola MI-
516 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCOLA AND HURON
COUNTIES UNTIL 600 PM EDT...

At 516 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 12 miles northwest of Port Austin to 11 miles
northwest of Sebewaing. Movement was southeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Sebewaing and Port Austin around 535 PM EDT.
  Unionville around 540 PM EDT.
  Owendale around 550 PM EDT.
  Gagetown around 555 PM EDT.

Other locations impacted by these storms include Pinnebog, Port
Crescent State Park, Redman, Filion, Colling, Huron City, Colwood,
Grindstone City, Bay Port and Bach.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4407 8286 4399 8270 4399 8269 4354 8344
      4366 8364 4372 8358 4375 8351 4379 8348
      4387 8349 4393 8344 4395 8334 4400 8328
      4403 8310 4407 8305
TIME...MOT...LOC 2116Z 295DEG 31KT 4417 8317 4380 8366

SC
Special weather statement, Jul 23, 5:24 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
524 PM EDT SUN JUL 23 2017

MIZ053-232215-
Saginaw-
524 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SAGINAW COUNTY...

At 524 PM EDT, a strong thunderstorm was located near Saginaw, moving
east at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Saginaw, Frankenmuth, Birch Run, Zilwaukee, Bridgeport, Carrollton,
Swan Creek, Garfield, Arthur, Buena Vista Township, Gera, Indiantown,
Shiawassee National Wildlife Refuge, Fosters and Shields.

LAT...LON 4335 8414 4352 8406 4346 8370 4324 8380
TIME...MOT...LOC 2124Z 288DEG 12KT 4342 8401

SC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 3:20 AM EDTBeach Hazards StatementDTXBay, Huron, Saint Clair, Sanilac41 hr
Jul 23, 3:47 AM EDTSmall Craft AdvisoryDTX48 hr
Jul 23, 2:25 PM EDTSpecial Weather StatementDTXLenawee, Monroe, Washtenaw80 min
Jul 23, 3:26 PM EDTSpecial Weather StatementDTXLenawee, Monroe64 min
Jul 23, 3:34 PM EDTSevere Thunderstorm WarningDTXMonroe56 min
Jul 23, 3:45 PM EDTSpecial Marine WarningDTX90 min
Jul 23, 4:28 PM EDTSpecial Marine WarningDTX92 min
Jul 23, 4:40 PM EDTSpecial Weather StatementDTXBay35 min
Jul 23, 5:07 PM EDTSpecial Marine WarningDTX113 min
Jul 23, 5:16 PM EDTSpecial Weather StatementDTXHuron44 min
Jul 23, 5:24 PM EDTSpecial Weather StatementDTXSaginaw51 min
Jul 23, 5:59 PM EDTSpecial Marine WarningDTX91 min
Jul 23, 6:24 PM EDTSpecial Weather StatementDTXLapeer, Sanilac81 min
Jul 23, 6:33 PM EDTSevere Thunderstorm WarningDTXGenesee, Lapeer, Tuscola39 min
Jul 23, 6:39 PM EDTSpecial Weather StatementDTXLivingston51 min
Jul 23, 6:57 PM EDTSpecial Weather StatementDTXWashtenaw48 min
Jul 23, 7:07 PM EDTSpecial Marine WarningDTX53 min
Jul 23, 7:11 PM EDTSpecial Weather StatementDTXWashtenaw34 min
Jul 23, 7:27 PM EDTSpecial Weather StatementDTXSaint Clair48 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.